# SDR REXA2018011700029

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 24,253 hours, 15,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS STRAP ON FLASHLIGHT BROKEN.  REMOVED AND REPLACED THE FLASHLIGHT TAMPER SEAL.  VERIFIED FLASHLIGHT SERVICEABLE IAW AMM 25-61-02.
